Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Projective differential geometry of curved surfaces. IV


Author: E. J. Wilczynski
Journal: Trans. Amer. Math. Soc. 10 (1909), 176-200
MSC: Primary 53A20
DOI: https://doi.org/10.1090/S0002-9947-1909-1500833-3
MathSciNet review: 1500833
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A20

Retrieve articles in all journals with MSC: 53A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1909-1500833-3
Article copyright: © Copyright 1909 American Mathematical Society

American Mathematical Society